MathSciNet Relay Station
MathSciNet bibliographic data
MR2746681 (2011k:49027) 49J52 (90C30)
Bernard, Frédéric; Thibault, Lionel; Zlateva, Nadia Prox-regular sets and epigraphs in uniformly convex Banach spaces: various regularities and other properties. Trans. Amer. Math. Soc. 363 (2011), no. 4, 2211–2247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement